| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in a moderately tortuous and severely calcified vessel of superficial femoral artery.A 5.0 x 100, 135cm mustang balloon catheter was advanced for dilation.However, during the first inflation at 20 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was stable after the procedure.
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in a moderately tortuous and severely calcified vessel of superficial femoral artery.A 5.0 x 100, 135cm mustang balloon catheter was advanced for dilation.However, during first inflation at 20 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with different device.There were no patient complications nor injuries reported and the patient was stable after the procedure.